# SDR DL76L100641

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 87,702 hours, 13,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 7075T651120001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 903 RT BETWEEN 20R-21R FRAME INNER CHORD CRACKED.  FRAME INNER CHORD REPAIRED IAW ERA 460904-14 REV 0.
